# SDR DALA2024011600607

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 DENT OUT OF LIMITS FOUND ON LOWER FWD CARGO DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00411: DENT OUT OF LIMITS ON LOWER FWD CARGO DOOR WAS REPAIRED PER B757-200 SRM. (0152261)
